- ₱21.00 VAT Inclusive
What is the medicine used for?
This medicine is used for the relief of clogged nose; sneezing; runny, itchy nose; and itchy, watery eyes associated with allergic rhinitis.
What is in the medicine?
Each film-coated tablet contains:
Cetirizine dihydrochloride 5 mg Phenylephrine HCl 10 mg
This medicine contains cetirizine and phenylephrine HCl.
Cetirizine, an antiallergy, blocks the action of histamine, a substance that causes allergic symptoms. Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.
Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion making breathing easier. It also reduces postnasal drip.
How much and how often should you use this medicine?
Adults and children over 12 years: Orally, 1 tablet every 12 hours, or as directed by a doctor.
Payment Accepted :